Cookies?
Library Header Image
LSE Research Online LSE Library Services

Sequential voting procedures in symmetric binary elections

Dekel, E and Piccione, Michele (2000) Sequential voting procedures in symmetric binary elections. Journal of Political Economy, 108 (1). pp. 34-55. ISSN 0022-3808

Full text not available from this repository.
Item Type: Article
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1442

Actions (login required)

View Item View Item